# SDR FDEA202001100107

- Difficulty date: January 10, 2020
- Submitted: January 10, 2020
- Operation: Air carrier
- Aircraft: N390FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46624
- Aircraft time: 94,433 hours, 40,508 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAIL ON POST FLIGHT.  PERFORMED ADJUSTMENT/TEST OF EMERGENCY LIGHTING.  EMERGENCY LIGHTING PASSED MULTIPLE TIMES(3) WITH NO FAULTS. REF AMM 33-50-00-5. OK FOR SERVICE.
